# SDR HALA2016110100387

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 2111
- Part serial: TAZ00722
- Condition: Corroded
- Location: Fuselage
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CORROSION FOUND ON LONGITUDINAL AUX FLOOR SUPPORT LOCATED I/B OF LONGERON Y450 LT, 9 INCHES FWD.  CORROSION REMOVED IAW SRM 51-74-00 REV 91.  DAMAGE DIMENSIONS 8.200" X 0.500" MAX DEPTH 0.034".  ASSESSED AS OUTSIDE OF SRM 53-41-14 REV 91 LIMITS.  RII OF REMOVED CORROSION CARRIED OUT AS PER GMM VOL 1 CHAP 5.  CONSIDERED LEVEL 2 CORROSION.  PART REPLACEMENT REQUIRED.  PART REPLACED AS PER SRM 51-72-11 REV 91 AND DRAWING F53478040008.  JOB COMPLETE
